eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Ask question       Write review       Answered/ Unanswered       Reviews       Community

Review: could Calcium carbonate cause Diastolic dysfunction?

Summary: there is no Diastolic dysfunction reported by people who take Calcium carbonate yet.

We study 131 people who have side effects while taking Calcium carbonate from FDA and social media. Find out below who they are, when they have Diastolic dysfunction and more.

You are not alone: join a mobile support group for people who take Calcium carbonate and have Diastolic dysfunction >>>

 

 

 

 

Calcium carbonate

Calcium carbonate has active ingredients of calcium. It is often used in osteoporosis. (latest outcomes from 251 Calcium carbonate users)

Diastolic dysfunction

Diastolic dysfunction has been reported by people with osteoporosis, high blood pressure, diabetes, pain, depression. (latest reports from 1,920 Diastolic dysfunction patients)

On Feb, 1, 2015: No report is found

Do you have Diastolic Dysfunction while taking Calcium Carbonate?

You are not alone! Join a mobile support group:
- support group for people who take Calcium carbonate
- support group for people who have Diastolic Dysfunction

Drugs in real world that are associated with:

Could your condition cause:

Can you answer these questions (Ask a question):

  • Does lyrica cause neutropenia and if it does, how long does it take to subside after stopping the drug?
    The patient is a 28 year old female who has been involved in a horrific car accident back in February 7th 2014. She had bilateral femural fracture along with fractured right tibia and fibula in addition to right humerus. However, to make it short, after treatment, the outcome was not acceptable with various complications. The patient is scheduled for another surgery, however, her CBC shows neutropenia (3.4).
  • I took a musinex dm and acetominphen for congestion and a headache and fainted shortly after.
    I have fainted a few years ago and was told it was probably due to dehydration due to a couple glasses of wine and being hot. This incident was after breakfast and no wine!
  • Can viral myositis make my mysathenai gravis flare up? (1 answer)
    I am feeling weak, out of breath, and have difficulty walking due to my swelling, achiness, and slight pain! I was feeling fine just a few weeks ago......... had traveled and had no complaints........
  • Why would i get copd since i never smoked?
    I have several autoimmune disorders, I was shocked to get the COPD diagnosis since I have never smoked but I had second hand smoke first 23 years of my life.
    My doctor said my Autoimmune Hepatitis and Primary Biliary Cholingitis set me up for COPD.
  • Is it possible to be on dep provera for a year and have shrunk over 3 inches?
    I was on the Depo Provera shot for exactly a year. When I first got on it I was almost 5'10 and I got off the shot last December, and I now measure barely 5'6. I have no understanding as to why I have lost this much height. I have been trying to figure out the reason for a year now. This shot gave me low sex drive, made me sick, gave me terrible mood swings, and i had no idea it was doing any of these things until my now husband pointed them out to me and it caused a serious strain in our relationship. It has been almost a year since I got off the shot and I am still decreasing slowly in height and haven't had a period in a couple years, never on the shot and haven't since I got off. I'm so curios (and scared) to find out why this is happening.

More questions for: Calcium carbonate, Diastolic dysfunction

You may be interested at these reviews (Write a review):

  • Pokeweed skin lesions
    I have a large patch of pokeweed in my woods. It is lovely -- but treacherous for me. Mid to late summer, I'll cut a few down (with a lopper) and carry them carefully to a brush pile. Invariably, even with the greatest care, I get skin hemorrhages on arms and legs. I wear long sleeve shirt and long trousers, yet some pokeweed juice still comes through. (The only 'open' aspect of the pokeweed is the stem base, where I cut it.) It's astonishing to me that even with major precautions, I still get lesions -- they look like large bruises. It takes 2-4 weeks for them to resolve and go away. No pain, just ugly patches on my arms and legs where the juice somehow got through. Mostly, I avoid pokeweed because of this, but sometimes must cut and move it, but only a few plants.
  • Oxybutynin chloride and chest pain
    A urologist prescribed Vesicare (and Estrace cream) early in 2013 for urge incontinance. When hospitalized for cellulitis (never had it before) in May (2013), I took lots of I-V Clindamycin. The hospital had Ditropan on their formulary, and the urologist switched to it (it was cheaper)--and I continued taking Oxybutynin throughout the summer (2013).

    Before 2013, I had had rare episodes of chest pain (not proven angina) no more than once a year. While on Vesicare and Dipropan, the frequency of chest pain increased to once a month, then once a week, then twice a week, then every other day (by late summer). In July I had a treadmill-EKG (with radioisotope) in USA and my family-practice-physician said it was normal and that my chest pain is NOT heart-related. He took me off Indocin and I have since quit taking Meloxicam and aspirin (no NSAIDs now). I returned to where I live overseas in early August and continued to have chest pain with increasing frequency. In the city where I live, it is too hot in the summer, and too cold in the winter. I saw an American doctor (overseas) in mid-August and my heart rate was irregular (I've never been told THAT before). My blood pressure is usually perfect, but this time my diastolic BP was the lowest it's ever been (about 50). My EKG was said to be normal (except slow rate). My normal pulse is about 60. The doctor said the low diastolic blood pressure was my body's way of helping me "beat the heat," and she suggested I lower the dosage of Oxybutynin from 15 mg daily to 10 mg daily--at least until the summer heat abated. [She was concerned about possible synergistic effect of anti-histamine (Claritin) and anti-cholinergic (Oxybutynin).] Having no return of urologic symptoms (which were severe a few months ago), I have since lowered the dosage of Oxybutynin from 10 mg daily to 5 mg daily.

    I am 68 (had total thyroidectomy in 1978, 3 C-sections in the early 1980's, and two total knee replacement surgeries in 1998 and 2007). I had elevated anti-TPO in 2012 and a new dx of auto-immune thyroiditis early in 2013 (but 98% of my thyroid tissue was removed in 1978).
  • I got pneumonia while taking topamax, obvious correlation
    I do not take all the medicines above all the time but I am using an implanted pump giving me less than 2mg of dilaudid per day, 75 mg effexor daily and usually buspar. Dr prescribed topamax within 4 days I was hospitalized with Pneumonia, stayed a week came home a week had a clear chest x ray and the next week I got it again and was hospitalized 9 days that time. I knew I had been on the med but could not remember the side effect that made me come off previously until i started it again 2 days ago and woke today with Pneumonia again. Last time my pulmonologist said that the med in combination with the antidepressant which is all I take right now relaxes me too much and it paralyzes my choking reflex causing aspiration of saliva and ultimately waking up sick as the bacteria laced fluid goes crazy in the moist conditions of the lungs.

More reviews for: Calcium carbonate, Diastolic dysfunction

Comments from related studies:

  • From this study (2 days ago):

  • diagnosed fybromyalgia 7 years ago before that treated for chronic p
    nerve pain 7 years various drugs diagnosed dyastolic dysfunction 5 years ago

    Reply

  • From this study (3 days ago):

  • Added estradiol taken orally 5.5 weeks ago*, and gingival hyperplasia began 4 weeks ago. All other meds/vits had been ongoing for a long time before that.
    Previously, estradiol was taken vaginally and is "non-systemic", therefore.

    Reply

  • From this study (5 days ago):

  • Daily headaches told by neurologists chronic

    Reply

Post a new comment    OR    Read more comments

NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2015 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.